# SDR UIEA2019091205490

- Difficulty date: September 13, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 89,143 hours, 18,968 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Lever
- Condition: Broken
- Location: Oxygen Box
- Component: Oxygen Box
- Component part number: MXP147
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM 1 - CA'S OXYGEN TEST SLIDE LEVER IS BROKEN. ITEM 2 - REF ITEM #1, SECOND OBSERVERS O2 BOX SLIDE TEST LEVER BROKEN. FOUND TEST SLIDE LEVER BROKEN, NEEDS REPLACEMENT. SWAPPED O2 BOX FROM SECOND OBSERVERS SEAT AND INSTALLED IN CAPTAIN'S O2 POSITION PER AMM 35-11-51. OPS TEST AND LEAK CHECK GOOD. LP 1091789 - M1: DEFERRED INOP AS PER MEL 25-11-02-02, CAT 'D', MDDR #117660 ASSIGNED. 2ND OBSERVER SEAT IS NOT USABLE. LP 1077074 - M24: REMOVED AND REPLACED SECOND OBSERVER'S O2 BOX IAW AMM 35-11-51. OPS CHECK NORMAL. THIS CLEARS MDDR 117660. PLACARDS REMOVED.
